# SDR 97ZZZX1688

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- Engine: Pwa PW120
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3033980
- Condition: Failed
- Location: Lt Engine
- Part time: 16,506 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7542 - LEFT ENGINE WOULD NOT MAKE TORQUE.  MAINTENANCE REPLACED LEFT ENGINE FUEL FLOW DIVIDER.  (X)
